# SDR AALA202408123351

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 98,274 hours, 12,923 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 40632060501
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21-20A MCDR SHUTOFF VALVE - NO FLOW LIGHT ILLUMINATED "SUPPLY AIRFLOW OFF" RESET NO HELP. MID FLT ATTENDANT CREW REST. DECESION WAS MADE TO DIVERT TO LAX. **SUPPLEMENTAL REPORT FOR SDR AALA202408093351.** (CLOSED) MAINTENANCE REPLACED MDCR SUPPLY SHUTOFF VALVE IAW AMM 21-29-10.
